How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. K. Your Own Question
Dr. K.
Dr. K., Board Certified MD
Category: Medical
Satisfied Customers: 4980
Experience:  Board certified with experience in primary care.
65718478
Type Your Medical Question Here...
Dr. K. is online now

I have been taking a research chemical called mk-677 for

This answer was rated:

Hello, I have been taking a research chemical called mk-677 for about 4 weeks. I started feeling a sharp sensitivity in my nipples and one of them has a small lump underneath. I stop taking the mk-677 immediately and ordered a blood test from medichecks. This was about 10 days ago now that I stopped and about 6 since I took the blood test. My blood hormones came back all in the normal levels apart from prolactin that was pretty high. I have been taking high doses of vit b6 and vit e to try and lower the prolactin but what I want to know is if the small painful lump will go down. I have read that mk-677 gives a spike in prolactin at the start of use but it says it should still stay in normal range. I plan on getting another hormone blood test in about 3 weeks to check everything has settled down but should I try and treat the lump now? Many thanks. Harry
Assistant: Is this a time sensitive issue? What type of specimen are they testing?
Customer: It’s a finger prick blood test from medichecks. Full Male hormone check. Can Gynaecomastia developer just from high prolactin?
Assistant: Anything else in your medical history you think the doctor should know?
Customer: No nothing out of the ordinary
Hello and welcome to Just Answer. I looking forward to assisting you with your question and providing excellent service. Yes gynecomaastia can develop in men due to high prolactin This is likely a side effect of the supplement you were taking. If the lump is small, it should go away on its own. Some gynecomastia in men is permanent and requires a surgery to resolve it.
Dr. K. and 2 other Medical Specialists are ready to help you